# SDR SWAA011788

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 48,106 hours, 40,873 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: BAC1498
- Condition: Cracked
- Location: Main Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND MLG WHEEL WELL BULKHEAD VERTICAL STIFFENER CRACKED BS 663, LBL6.15.                        R&R STIFFENER PER SRM.
